# SDR DALA2023070305353

- Difficulty date: June 30, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION MIDDLE SERVO CONTROL RUDDER HINGE LOWER BUSHING ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED BUSHING (1 EA) FROM MIDDLE SERVO CONTROL HINGE LOWER POSITION OF RUDDER VERTICAL STABILIZER AS PER A319 SRM51-72-12-911-002. (2843158)
